Integrability theorems with sign changing coefficients

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)173-188
Number of pages16
JournalActa Mathematica Hungarica
Volume76
Issue number3
Publication statusPublished - Aug 1997

Fingerprint

Integrability
Coefficient
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Integrability theorems with sign changing coefficients. / Leindler, L.

In: Acta Mathematica Hungarica, Vol. 76, No. 3, 08.1997, p. 173-188.

Research output: Contribution to journalArticle

@article{4d0cd84726f340419c9d6f1f0ab20fae,
title = "Integrability theorems with sign changing coefficients",
author = "L. Leindler",
year = "1997",
month = "8",
language = "English",
volume = "76",
pages = "173--188",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Integrability theorems with sign changing coefficients

AU - Leindler, L.

PY - 1997/8

Y1 - 1997/8

UR - http://www.scopus.com/inward/record.url?scp=0031285434&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031285434&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031285434

VL - 76

SP - 173

EP - 188

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3

ER -